Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Is it common to have thick white discharge when on Beyaz BC?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I am on my second month on Beyaz BC is it common to have thick white discharge
Posted Sun, 15 Dec 2013 in Women's Health
Answered by Dr. Sree Gouri SR 1 hour later
Brief Answer: Thickened cervical mucus Detailed Answer: Hi, Thanks for the query. Beyaz is a combined oral contraceptive pill that contains drospirenone, ehinylestadiol and levomefolate. It helps in preventing the pregnancy by many ways. Thickening the cervical mucus is one of them. It can present as a thick vaginal discharge. So, the discharge you are having could be due to Beyaz only. If you are not having symptoms like altered color of the discharge, itching, smell etc, no need to worry. For more details : Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor